# SDR IPXA3M80204

- Difficulty date: August 20, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, BEADED DOUBLER CRACKED IN LT WING FIXED L/E XOS677.  REPAIRED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS667-714 IAW EA 011-5730-01-A4857, REV IR AND EO, MD11-5730-52058-A, FAA 8100-9.
